Imposing Curvature Restrictions on Flexible Functional Forms
Download full text from publisher
Other versions of this item:
- Gallant, A. Ronald & Golub, Gene H., 1984. "Imposing curvature restrictions on flexible functional forms," Journal of Econometrics, Elsevier, vol. 26(3), pages 295-321, December.
References listed on IDEAS
- Baumol, William J, 1982. "Contestable Markets: An Uprising in the Theory of Industry Structure," American Economic Review, American Economic Association, vol. 72(1), pages 1-15, March.
- Willig, Robert D, 1976. "Consumer's Surplus without Apology," American Economic Review, American Economic Association, vol. 66(4), pages 589-597, September.
- Baumol, William J & Bradford, David F, 1970. "Optimal Departures from Marginal Cost Pricing," American Economic Review, American Economic Association, vol. 60(3), pages 265-283, June.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:nwu:cmsems:538. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fran Walker). General contact details of provider: http://edirc.repec.org/data/cmnwuus.html .
We have no references for this item. You can help adding them by using this form .